# SDR R61A2025112600518

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 46,061 hours, 34,574 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Faulted
- Location: Zone 600 Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NR 3 FLAP ACTUATOR.
